# SDR DALA1226940946

- Difficulty date: April 20, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 59,819 hours, 45,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE CORROSION ON SEAT TRACK, STA 145.5 TO STA 255, LBL 44.  REPLACED SEAT TRACK SECTION TO FACTORY SPLICE STA 196 TO STA 304 PER MD88 SRM 53-05 AND MD88 DWG 5930547.
